Journal of Differential Geometry

Affine and Riemannian $s$-manifolds

A. J. Ledger and M. Obata

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 451-459.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428660

Digital Object Identifier
doi:10.4310/jdg/1214428660

Mathematical Reviews number (MathSciNet)
MR0244893

Zentralblatt MATH identifier
0177.24602

Subjects
Primary: 53.66

Citation

Ledger, A. J.; Obata, M. Affine and Riemannian $s$-manifolds. J. Differential Geom. 2 (1968), no. 4, 451--459. doi:10.4310/jdg/1214428660. https://projecteuclid.org/euclid.jdg/1214428660


Export citation